# SDR F3LA97121

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FORWARD LOWER VHF MOUNT STRUCTURE IS CORRODED AT BS 500 PLUS OR MINUS 10, BL ZERO, WL 148 (FWD CARGO BAY).  REMOVED FWD LOWER VHF MOUNT STRUCTURE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION FROM FUSELAGE SKIN BS 500 PLUS OR MINUS 10, BL ZERO, WL 148, 2 INCHES BY 2 INCHES BY .015 INCH.  ORIGINAL THICKNESS .063 INCH.  FOUND SKIN OUT OF LIMITS.  REPAIRED SKIN PER SRM 53-30-3.  REPLACED VHF MOUNT CHANNEL PER SRM 53-10-01.  (X)
